Gauge theory solitons on the noncommutative cylinder

S. V. Demidov, S. L. Dubovsky, V. A. Rubakov, S. M. Sibiryakov

    Research output: Contribution to journalArticlepeer-review

    Abstract

    The solution-generating technique originally suggested for gauge theories on the noncommutative plane is generalized to the noncommutative cylinder. For this, we construct partial isometry operators and a complete set of orthogonal projection operators in the algebra AC of the cylinder, and an isomorphism between the free module AC ⊕ FC with the Fock module on the cylinder. We explicitly construct the gauge theory soliton and evaluate the spectrum of perturbations about this soliton.

    Original languageEnglish (US)
    Pages (from-to)269-283
    Number of pages15
    JournalTheoretical and Mathematical Physics
    Volume138
    Issue number2
    DOIs
    StatePublished - Feb 2004

    Keywords

    • Gauge theory
    • Noncommutative field theory
    • Solitons

    ASJC Scopus subject areas

    • Statistical and Nonlinear Physics
    • Mathematical Physics

    Fingerprint Dive into the research topics of 'Gauge theory solitons on the noncommutative cylinder'. Together they form a unique fingerprint.

    Cite this